# SDR ABXA050144

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,124 hours, 58,125 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: R6259ABX7
- Part serial: 2473
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,072 hours, 1,082 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, G, L
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY POWER CHECK, LOWER CARGO FIRE, TAIL COMP TEMP HIGH, APU FIRE, AND DC EMERGENCY BUSS OFF LIGHTS ILLUMINATED.  REMOVED AND REPLACED ANNUNCIATOR PANEL. OPS CHECKED GOOD IAW DC-9 AMM 31-03-00-2-0002.
